# SDR UALA2008112406627

- Difficulty date: November 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: H2052K3833
- Condition: Faulty
- Location: Evac Slide Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE SLIDE COMPARTMENT DOOR LATCHES FAIL TORQUE CHECK AT 225 IN LBS.  REMOVED AND REPLACED 4 EA LATCHES AT RT OVERWING SLIDE COMPT DOOR.  PRELIMINARY ADJUSTMENT AND LATCHING SYSTEM ADJUSTMENT CHECKS GOOD.
